A 66-year-old female asked:
Crestor (rosuvastatin) is new for me and i get acid reflux every day now. is this a common complaint of patients?
1 doctor answer • 2 doctors weighed in
Gastroenterology 38 years experience
Maybe : Have seen rarely. May or may not be related to crestor (rosuvastatin). Should talk with your physician who prescribed the Crestor (rosuvastatin) about whether you can briefly stop & see if heartburn/reflux goes away; then restart and see if recurs. If so then likely related to Crestor (rosuvastatin) & either need different med or add acid blocker. If reflux persists or have weight loss, swallowing probs then definitely need GI evaluation.
4.9k viewsReviewed >2 years ago
Last updated Jun 24, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.